کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4641617 1341314 2008 11 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Direct and converse results for multivariate generalized Bernstein polynomials
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Direct and converse results for multivariate generalized Bernstein polynomials
چکیده انگلیسی

In this paper, the following generalization of multivariate Bernstein polynomials has been studied:Bn(f;x1,x2,…,xm)=∑k1,k2,…,km=0nfk1bn,k2bn,…,kmbn∏j=1mnkjxjkj(1-xj)n-kj,where (bn)(bn) is a sequence of positive numbers such that limn→∞n/bn=1limn→∞n/bn=1 and direct and inverse theorems for this polynomials have been presented.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 219, Issue 1, 15 September 2008, Pages 145–155
نویسندگان
, ,